# SDR CALA9801849

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68060
- Make and model: Doug DC-10-30
- Aircraft serial: 47850
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 2033
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4.5 INCH CRACK IN LONGERON 9R AND 6R.  ALSO, 8 INCH CRACK WAS FOUND IN LONGERON 4L, AT STA 2033.  THE CRACKED AREAS OF LONGERON WERE REPAIRED IAW SRM 53-10-00, FIGURE 3.
